# SDR SWIA201229219

- Difficulty date: January 10, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N970SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7881
- Aircraft time: 22,124 hours, 18,542 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR SERVICE DOOR EMERGENCY EXIT LIGHT IS OUT.  (FLT 5329)  RELAMPED EMERGENCY LIGHT.
